Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Projective moduli and maximal spectra of certain quotient rings

Author: Aron Simis
Journal: Trans. Amer. Math. Soc. 170 (1972), 125-136
MSC: Primary 13C10
MathSciNet review: 0319972
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The projective modulus of a (commutative) ring is defined and a class of quotient rings is given for which the projective moduli are arbitrarily smaller than the dimension of the maximal spectra. Families of prime ideals of Towber and maximal type are introduced herein.

References [Enhancements On Off] (What's this?)

  • [1] Shreeram Shankar Abhyankar, Local analytic geometry, Pure and Applied Mathematics, Vol. XIV, Academic Press, New York-London, 1964. MR 0175897
  • [2] Hyman Bass, Algebraic 𝐾-theory, W. A. Benjamin, Inc., New York-Amsterdam, 1968. MR 0249491
  • [3] N. Bourbaki, Éléments de mathématique. 23. Première partie: Les structures fondamentales de l’analyse. Livre II: Algèbre. Chapitre 8: Modules et anneaux semi-simples, Actualités Sci. Ind. no. 1261, Hermann, Paris, 1958 (French). MR 0098114
  • [4] -, Eléments de mathématique. Fasc. XXX. Algèbre commutative. Chap. 5: Entiers, Actualités Sci. Indust., no. 1308, Hermann, Paris, 1964. MR 33 #2660.
  • [5] A. Grothendieck, Eléments de géométrie algébrique. I. Le language des schémas, Inst. Hautes Études Sci. Publ. Math. No. 4 (1960). MR 36 #177a.
  • [6] David Lissner and Nadine Moore, Projective modules over certain rings of quotients of affine rings., J. Algebra 15 (1970), 72–80. MR 0257061
  • [7] Hideyuki Matsumura, Commutative algebra, W. A. Benjamin, Inc., New York, 1970. MR 0266911
  • [8] Jack Ohm and R. L. Pendleton, Rings with noetherian spectrum, Duke Math. J. 35 (1968), 631–639. MR 0229627
  • [9] J.-P. Serre, Modules projectifs et espaces fibrés à fibre vectorielle, Séminaire P. Dubreil, M.-L. Dubreil-Jacotin et C. Pisot, 1957/58, fasc. 2, Exposé 23, Secrétariat mathématique, Paris, 1958, MR 31 #1277.
  • [10] Aron Simis, Projective modules of certain rings and the existence of cyclic basis., J. Algebra 18 (1971), 468–476. MR 0276213

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 13C10

Retrieve articles in all journals with MSC: 13C10

Additional Information

Keywords: Projective modulus, maximal spectrum, families of prime ideals of Towber type, maximal type, unimodular element
Article copyright: © Copyright 1972 American Mathematical Society